Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Pain in arms from overdose of paracetamol

Premium Questions

Dr.  Saurabh Gupta MD

paracetamol 500 mg and Codeine 10 mg...but the pain is gone when I take that tablet,after couple hours ...Dear Sir/Dr I have pain in my over arm without reason....maybe after I bring heavy bag in my... View answer

Answered by : Dr. Saurabh Gupta ( Orthopaedic Surgeon)
Dr. Manjunath Metri MD

I have a history of overdoses... the last one being 32 paracetamol about a month ago. I have this horrible squeezing pain on the right side of my body from bottom of rib cage to just bellow my boob ... View answer

Answered by : Dr. Manjunath Metri ( General Surgeon)
Dr. Chintan Solanki MD

My sister took 50 paracetamol and 15 Avil Tablets at one go at 11 pm last saturday. She woke up next day morning around 7 am by herself and told us that she has severe stomach pain. We admitted her ... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)
Dr. Salah Saad Shoman MD

Is someone who took 30 500mg paracetamol , 87 hours ago with no reaction except a little nausea , now out of the woods? From what I see online, if it gets past 72 hours, the liver starts to repair ... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr. Michelle Gibson James MD

Hi. what are the symptoms of a gabapentin overdose? I have a leg wound and suffer from severe nurve pain. I started shaking uncontrollably felt like I was burning up yet was shivering cold with sever ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Public Forum Discussions

Dr. Dinesh Valse MD

Hi doctor , my friend has taken 35 paracetamol tablets before 1 week before. Now she is suffering from abdominal pain . She went to hospital. Are doctors can possible to find she had overdose ... View answer

Answered by : Dr. Dinesh Valse ( ENT Specialist)
Dr.  Praveen Tayal MD

I overdose paracetamol 30 tablets 3 times.My Abdomen Swell up.Can any1 suggest me possible reason of swalling? I have eaten 30 paracetamol tables 3 times means that 90 tables in the last 3 weeks.Early... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Dilip.Shah. MD

when i am depressed i took 20 tabs of paraceitomal(10 tabs- 500 mg 10 tabs of 650 mg). this happened on last saurday. on that i suffered with vomittings and sickness. after that i was normal. because of some personnel... View answer

Answered by : Dr. Dilip.Shah. ( Anesthesiologist)
Dr.  Aaron Branch MD

I have overdosed on paracetamol over the last 5 days as follows: Day 1 - 24 x 500mg Day 2 - 16 x ... was sick 8 hours afterwards. Now got chest pains, stomach ache and right side pain below... View answer

Answered by : Dr. Aaron Branch ( General & Family Physician)
Dr.   Bonnie Berger-Durnbaugh MD

attention? She has no symptoms at the moment and is taking the paracetamol for knee pain. Thanks. ...Hi My mother in law who is 69 has just rung to say that she has taken 10 paracetamol over the last ... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)

Mobile Questions and Answers

Dr.  Shafi Ullah Khan MD

Get to ER before it is tool late for your liver and you

Dr. Jay Patel MD

Hi, Yes you can have over dose of vit-c if it goes above 2000mg/day. Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea Upset stomach, bloating and...

Dr. Vipul Prajapati MD

Hi dear, yes it may cause pain in arm. It may be different entity like muscular pain also. Thank you